Doctor insights on:
Does Dulcolax Soften Stool
Yes: Prunes are high in fiber. Fiber acts like a sponge in the bowel. If you have diarrhea, it absorbs some of the water. If you have constipation, it attracts water into the bowel to lubricate it. The theory is the same with any high-fiber food or additive. Take plenty of fiber regularly, and be sure to drink plenty of water with it to stay regular. ...Read more
Yes: To be expected.Get a more detailed answer ›
Comcermnng: Miralax (polyethylene glycol) and other agents used for constipation should not cause pencil thin stools. I am concerned that you are requiring daily constipation medications. You need to see a gastroenterologist who then may proceed with a colonoscopy to make sure you have nothing in your colon that is causing the thin stool and you then need to discuss the issue of constipation. Please proceed with the GI physician ...Read more
12 hrs: Dont take to much, you will get dirrhea. ...Read more
Is Miralax (polyethylene glycol) a laxative or stool softener? Addicting? How long to take to heal anal fissure?
Wetting agent: Miralax (polyethylene glycol) is primarily a wetting agent,that holds on to water as it moves through your system and softens the stool.It is not addicting,but when you wean off the material, I would do so gradually.When your stool softens, you should empty more often, so the fissure is not pressured by a larger volume. This should allow healing within a week or two, but recurrence can occur if you return to old habits ...Read more
No: Discuss this with your doctor.Get a more detailed answer ›
Constipated for 3-4 days and have hemorrhoid. Dulcolax stool softener & preparation h cream doesn't help much. So painful when stool try to pass. Help?
May need surgery: If stool softeners don't help, the hemorrhoid could be thrombosed or clotted. The swelling can be very painful. You could possible have a fissure or tear and those are very painful as well. Other rx meds can possibly help or you may need surgery. See your doctor to determine the right course of therapy. ...Read more
Does Polyethylene Glycol or also called miralax (polyethylene glycol) cause green sticky stools ? Please help
Not usually.: MiraLAX (polyethylene glycol) does not usually cause green sticky stools. If anything, it usually causes watery stools that are the same color as the stool was prior to taking the medication. Green stools are not usually worrisome. Unless you see black tarry stool or signs of red blood, I would not worry about it. Good luck. ...Read more
Careful: Polyethylene glycol is a stimulant laxative, not a stool softener. Stool softeners that contain docusate are safe to take up to 4 times per day whenever you need it. Peg products can cause problems if used more than once or twice per day, or if used regularly for an extended period of time. Also, drink plenty of water while using laxatives, both to help move things along and prevent dehydration. ...Read more
Quick: Usually less than 30 minutes.Get a more detailed answer ›
Will Miralax (polyethylene glycol) and prune juice help pass/soften hard stool in the rectum? I haven't had a normal bowel movement in 10 days but I'm passing gas.
Yes, but lower dose: Docusate (doss) is safe for children and it has pediatric dosing tables; do not give a child an adult dose. I would check the medication insert or online at doss's site for this to most accurately dose for pediatrics. Otherwise, it is safe for use in children and I have given my daughter pediatric docusate before. I hope this helps! ...Read more
Constipation: Need more information about your symptoms.Get a more detailed answer ›
- Talk to a doctor live online for free
- How does dulcolax stool softener work?
- Dulcolax stool softener directions
- Dulcolax stool softeners
- Ask a doctor a question free online
- Is dulcolax a stool softener?
- Dulcolax stool softener dosage
- Dulcolax stool softener
- Dulcolax stool softener medication
- Talk to a pharmacologist online for free